# SDR AALA006043

- Difficulty date: March 6, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: BR9631360
- Condition: Damaged
- Location: Row 25
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RNO - FA REPORTS EMERGENCY LIGHTS ON ROWS 26, 27 AND 28 WITH SWITCH IN ARM.  FOUND SHORTED WIRE.  REPLACED BAD HARNESS AT ROW 25 DEF.  SYSTEM OPS CHECKS GOOD.  (M)
